# SDR DALA2021101206244

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A300*
- Aircraft serial: 0135
- Aircraft time: 15,954 hours, 1,682 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 211933201
- Part serial: 211933200973
- Condition: Uncontrollable
- Location: Fwd
- Part time: 15,954 hours, 1,682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3502 -ATB- DUE TO UNABLE TO PRESSURIZE CABIN. CORRECTIVE ACTION: REPLACED CPIOM PER A350 AMM 42-11 AND BOTH OCU'S PER A350 AMM 21-31. PERFORMED PRESSURE OPERATIONAL TEST, LEAK MEASUREMENT AND FUNCTIONAL TESTOF OVER PRESSURE RELIEF VALVE PER A350 AMM 21-31 REF ERA 594781-14. (7796359)
